# SDR 2022F00257

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Aircraft: N581NW
- Make and model: Boeing 737
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: UNK
- Condition: Burned Out
- Location: Cabin Mid Rt Sid
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD AISLE EMERGENCY LIGHTS ILLUMINATED. FOUND C/B POPPED ON P11 OVERHEAD. RIGHT EMERGENCY CHARGER CIRCUIT BREAKER POPPING. FOUND ROW 28 RT. AFT OVER WING EXIT CHARGER M11384 CAUSING BREAKER TO POP. FOUND WALL MOUNTED EMERGENCY EXIT SIGN AND OVERHEAD BIN LIGHT OUT. CHARGER WAS AT FAULT AND REPLACED WITH NEW BATTERY AS PRECAUTION AND SYSTEM TESTS GOOD.
